RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2015, том 12, страницы 394–405 (Mi semr596)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Геометрия и топология

Some problems on knots, braids, and automorphism groups

V. Bardakovab, K. Gongopadhyayc, M. Singhc, A. Vesninab, J. Wud

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, Pirogova str., 2, 630090, Novosibirsk, Russia
c Department of Mathematical Sciences, Indian Institute of Science Education and Research (IISER) Mohali, Knowledge City, Sector 81, S.A.S. Nagar, P.O. Manauli 140306, India
d Department of Mathematics, National University of Singapore, 10 lower Kent Ridge Road, 119076, Singapore

Аннотация: We present and discuss some open problems formulated by participants of the International Workshop “Knots, Braids, and Automorphism Groups” held in Novosibirsk, 2014. Problems are related to palindromic and commutator widths of groups; properties of Brunnian braids and two-colored braids, corresponding to an amalgamation of groups; extreme properties of hyperbolic 3-orbifold groups, relations between inner and quasi-inner automorphisms of groups; and Staic's construction of symmetric cohomology of groups.

Ключевые слова: Knot, braid, faithful representation, palindromic width, symmetric cohomology.

DOI: https://doi.org/10.17377/semi.2015.12.033

Полный текст: PDF файл (174 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
УДК: 515.162
MSC: 57M25
Поступила 19 января 2015 г., опубликована 22 июня 2015 г.
Язык публикации: английский

Образец цитирования: V. Bardakov, K. Gongopadhyay, M. Singh, A. Vesnin, J. Wu, “Some problems on knots, braids, and automorphism groups”, Сиб. электрон. матем. изв., 12 (2015), 394–405

Цитирование в формате AMSBIB
\RBibitem{BarGonSin15}
\by V.~Bardakov, K.~Gongopadhyay, M.~Singh, A.~Vesnin, J.~Wu
\paper Some problems on knots, braids, and automorphism groups
\jour Сиб. электрон. матем. изв.
\yr 2015
\vol 12
\pages 394--405
\mathnet{http://mi.mathnet.ru/semr596}
\crossref{https://doi.org/10.17377/semi.2015.12.033}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr596
  • http://mi.mathnet.ru/rus/semr/v12/p394

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. K. Gongopadhyay, A. Mukherjee, “Extremality of quaternionic Jorgensen inequality”, Hiroshima Math. J., 47:2 (2017), 113–137  mathscinet  zmath  isi
  • Просмотров:
    Эта страница:158
    Полный текст:42
    Литература:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019